Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 268, NWS St. Louis, MO

December 23, 2009Jefferson County, Missouri

NWS St. Louis, MO issued this river flood warning at Dec 23, 2009, 8:32 PM CST for Jefferson County, Missouri. It took effect at Dec 25, 2009, 10:14 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 23, 2009, 8:32 PM CST (02:32 UTC)
In effect from
Dec 25, 2009, 10:14 PM CST
Expired
Dec 25, 2009, 9:58 PM CST
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Jefferson County, MO

The radar

The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big River at Byrnesville (BYRM7).

Action stage
13 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 240232
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
832 PM CST WED DEC 23 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

     BIG RIVER AT ...BYRNESVILLE AFFECTING ...JEFFERSON COUNTY

   PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS BASED ON 1.7 INCHES OF RAIN IN THE NEXT 24
HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-250232-
/O.NEW.KLSX.FL.W.0268.091225T0600Z-091228T0800Z/
/BYRM7.1.ER.091225T0600Z.091226T0600Z.091227T0800Z.NO/
832 PM CST WED DEC 23 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG RIVER AT BYRNESVILLE.
* FROM FRIDAY TO SUNDAY.
* AT 7:45 PM WEDNESDAY THE STAGE WAS 4.6 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY MORNING AND 
  THEN RISE TO NEAR 19.8 FEET SATURDAY MORNING AND FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.
* IMPACT...AT 20.0 FEET...SOUTH BYRNESVILLE ROAD GOES UNDER WATER NEAR
  THIS LEVEL.
* IMPACT...AT 19.0 FEET...DUTCH CREEK ROAD SOUTH OF BYRNESVILLE AND 
  BYRNESVILLE ROAD NEAR JOHN MCKEEVER ROAD NORTH OF BYRNESVILLE BEGIN
  TO FLOOD.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/24  12/25  12/26  12/27  12/28

BIG RIVER
  BYRNESVILLE      16    4.62       6.8   17.2   19.8   14.2    8.8
4 follow-up statements
000 
WGUS83 KLSX 241544
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
944 AM CST THU DEC 24 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UP TO 1.00 INCH OF PRECIPITATION 
RECEIVED THE PAST 24 HOURS ACROSS THE BASIN...AND UPWARDS OF ANOTHER 
1.00 INCH EXPECTED IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-251544-
/O.EXT.KLSX.FL.W.0268.091225T1510Z-091228T1625Z/
/BYRM7.1.ER.091225T1510Z.091226T1800Z.091227T1625Z.NO/
944 AM CST THU DEC 24 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG RIVER AT BYRNESVILLE.
* FROM FRIDAY MORNING TO MONDAY MORNING.
* AT  8:45 AM THURSDAY THE STAGE WAS 4.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 19.7 FEET BY SATURDAY EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING.
* IMPACT...AT 20.0 FEET...SOUTH BYRNESVILLE ROAD GOES UNDER WATER NEAR
  THIS LEVEL.
* IMPACT...AT 19.0 FEET...DUTCH CREEK ROAD SOUTH OF BYRNESVILLE AND 
  BYRNESVILLE ROAD NEAR JOHN MCKEEVER ROAD NORTH OF BYRNESVILLE BEGIN
  TO FLOOD.
* IMPACT...AT 18.0 FEET...CEDAR HILL ROAD AT CEDAR HILL AND KLONDIKE 
  ROAD SOUTH OF CEDAR HILL BEGIN TO FLOOD NEAR THIS HEIGHT.
* IMPACT...AT 17.0 FEET...STATE HIGHWAY BB NEAR CEDAR HILL BEGINS 
  FLOODING AT THIS HEIGHT.
* IMPACT...AT 15.5 FEET...ROCKFORD BEACH PARK AT THE HIGHWAY MM BRIDGE
  BEGINS FLOODING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/25  12/26  12/27  12/28  12/29

BIG RIVER
  BYRNESVILLE      16    4.75      15.1   19.5   17.4    9.7    7.4
000 
WGUS83 KLSX 250316
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
916 PM CST THU DEC 24 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
        BIG RIVER AT ...BYRNESVILLE AFFECTING JEFFERSON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-260316-
/O.EXT.KLSX.FL.W.0268.091226T0515Z-091228T0454Z/
/BYRM7.1.ER.091226T0515Z.091226T1800Z.091227T0454Z.NO/
916 PM CST THU DEC 24 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG RIVER AT BYRNESVILLE.
* FROM FRIDAY EVENING TO SATURDAY.
* AT 8:45 PM THURSDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW EVENING 
  AND THEN RISE TO NEAR 17.4 FEET SATURDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE LATE SATURDAY EVENING.
* IMPACT...AT 17.0 FEET...STATE HIGHWAY BB NEAR CEDAR HILL BEGINS 
  FLOODING AT THIS HEIGHT.
* IMPACT...AT 15.5 FEET...ROCKFORD BEACH PARK AT THE HIGHWAY MM BRIDGE
  BEGINS FLOODING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/25  12/26  12/27  12/28  12/29

BIG RIVER
  BYRNESVILLE      16    9.56      12.6   17.2   13.8    8.7    7.0
000 
WGUS83 KLSX 251503
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
903 AM CST FRI DEC 25 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AROUND 2.00 INCHES OF PRECIPITATION 
RECEIVED THE PAST 48 HOURS...WITH SOME LOCALLY HIGHER AMOUNTS...AND 
LITTLE ADDITIONAL ACCUMULATION EXPECTED IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-261503-
/O.EXT.KLSX.FL.W.0268.091226T0414Z-091227T2212Z/
/BYRM7.1.ER.091226T0414Z.091226T1200Z.091226T2212Z.NO/
903 AM CST FRI DEC 25 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG RIVER AT BYRNESVILLE.
* FROM THIS EVENING TO SUNDAY AFTERNOON.
* AT  8:45 AM FRIDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 17.0 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SATURDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...STATE HIGHWAY BB NEAR CEDAR HILL BEGINS 
  FLOODING AT THIS HEIGHT.
* IMPACT...AT 15.5 FEET...ROCKFORD BEACH PARK AT THE HIGHWAY MM BRIDGE
  BEGINS FLOODING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/26  12/27  12/28  12/29  12/30

BIG RIVER
  BYRNESVILLE      16   10.41      17.0   12.7    8.9    7.0    5.8
000 
WGUS83 KLSX 260358
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
958 PM CST FRI DEC 25 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
 
     BIG RIVER AT ...BYRNESVILLE AFFECTING ...JEFFERSON COUNTY

              PRECAUTIONARY/PREPAREDNESS ACTIONS

THIS WILL BE THE LAST FLOOD STATEMENT WRITTEN FOR THIS POINS.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-260428-
/O.CAN.KLSX.FL.W.0268.000000T0000Z-091227T2212Z/
/BYRM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
958 PM CST FRI DEC 25 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG RIVER AT BYRNESVILLE.
* AT 9:45 PM FRIDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.6 FEET 
  TOMORROW MORNING.
* IMPACT...AT 15.5 FEET...ROCKFORD BEACH PARK AT THE HIGHWAY MM BRIDGE
  BEGINS FLOODING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/26  12/27  12/28  12/29  12/30

BIG RIVER
  BYRNESVILLE      16   14.60      15.6   10.6    7.5    6.3    5.8

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 23, 6:03 PM CST, 2 hours 29 minutes earlier.

Area forecast discussion, Dec 23, 6:03 PM CST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
603 PM CST WED DEC 23 2009

.DISCUSSION...
/318 PM CST WED DEC 23 2009/

LOTS OF QUESTIONS WITH THIS FORECAST INCLUDES THE THREAT OF
FLOODING...ACCUMULATING SNOWFALL AND GUSTY WINDS. HAVE FOLLOWED
ALONG WITH A BLEND OF THE LATEST ECMWF/NAM GUIDANCE WHICH FALL IN
THE MIDDLE OF THE OTHER GUIDANCE. GFS SUFFERS FROM CONVECTIVE
FEEDBACK THE NEXT FEW DAYS WHICH IS REFLECTED IN ITS QPF FIELDS.
IT ALSO HAS TROUBLE PHASING THE TWO UPPER LOWS BY FRIDAY NIGHT.
THE CANADIAN GEM IS ON THE EASTERN SIDE OF THE MODEL SUITE WITH THE
TRACK OF THE UPPER LOW...THOUGH NOT AS FAR EAST AS IT DID ON THE
00Z RUN.

REGARDING THE FLOODING POTENTIAL...SEVERAL LOCATIONS IN CENTRAL
MISSOURI AND SOUTH CENTRAL ILLINOIS HAVE ALREADY SEEN 1 TO 2 INCHES
OF RAINFALL.  FLOOD WATCH HAS ALREADY BEEN EXPANDED TO INCLUDE THE
REMAINING CENTRAL MO COUNTIES AND WILL BE EXTENDED THROUGH TOMORROW
EVENING. ADDITONAL SHRA/TSRA HAVE DEVELOPED TO THE SOUTHWEST AND
WILL BE MOVING INTO THE REGION THIS EVENING.  MODELS STILL SHOW
IMPRESSIVE FORCING AND UNSEASONABLY HIGH PWATS ADVECTING INTO THE
AREA THROUGH TOMORROW EVENING. ADDITIONAL RAINFALL IS EXPECTED TO
RANGE FROM 1.5-2 OVER CNTRL/NERN MO TO OVER 2.5 IN SERN MO/S CNTRL
ILLINOIS WHERE THE LOW LEVEL FORCING WILL BE MORE FOCUSED.

WINDS WILL CERTAINLY PICK UP IN THE WARM SECTOR TOMORROW...WITH
SUSTAINED WINDS IN THE 15 TO 30 MPH RANGE3 WITH SOME HIGHER
GUSTS. NOT QUITE ENOUGH TO REQUIRE AN ADVISORY SO WILL HIT THE
WORDING HARD IN THE HWO. COLD FRONT WILL MOVE ACROSS THE CWA FROM
WEST TO EAST ON THURSDAY EVENING AND PRESSURE GRADIENT BEHIND
FROPA WILL REMAIN TIGHT THROUGH FRIDAY NIGHT IN THE COLD AIR
ADVECTION.

WINTER WISE...RAIN WILL CHANGE TO SNOW FROM WEST TO EAST AS THE
FRONT PASSES THROUGH TOMORROW NIGHT.  THE BEST MID LEVEL FORCING AND
850 MB LOW TRACK CONTINUE TO SUGGEST THAT THERE WILL BE A TIGHT
GRADIENT OF SNOWFALL OVER CENTRAL MO.  LOOKS LIKE ADVISORY CRITERIA
SNOW WILL STAY JUST WEST OF THE CWA DURING THIS PERIOD. MAY STILL
SEE 1-2 INCHES TOMORROW NIGHT INTO FRIDAY ON THE EASTERN EDGE OF
THE DEFORMATION ZONE. STILL LOOKS LIKE A DECENT SET UP FOR SNOW
SHOWERS FRIDAY INTO SATURDAY TO THE NORTH OF I-70 CONSIDERING THE
STEEP LAPSE RATES IN THE LOW LEVELS IN ADDITION TO THE ABUDANT
MOISTURE AND CYCLONIC CURVATURE.

HAVENT CHANGED THE FORECAST MUCH EARLY NEXT WEEK AS I EXPECT THERE
STILL WILL BE LINGERING SNOW SHOWERS OR FLURRIES AS UPPER LOW
REMAINS IN RELATIVELY CLOSE PROXIMITY TO US THROUGH SUNDAY NIGHT
BEFORE IT LIFTS NEWD. RIDGING THEN BUILDS IN PROVIDING DRY WEATHER
FOR AT LEAST MONDAY AND TUESDAY. BOTH THE ECMWF/GEFS MEAN ARE
SHOWING ANOTHER TROUGH REACHING THE MIDWEST BY WEDNESDAY...BUT
LACK OF DECENT MODEL CONTINUITY AND BLOCKINESS OF THE UPPER
PATTERN OVER THE WEEKEND TELLS ME TO KEEP FORECAST DRY FOR NOW.

BRITT
&&

.AVIATION...
/603 PM CST WED DEC 23 2009/

FOR THE 00Z TAFS...CIGS TO REMAIN IFR/LIFR THROUGH TAF FORECAST
PERIOD AT ALL LOCATIONS. MAIN ISSUE IS VSBYS WITH THE HEAVIER RAIN
FROM TIME TO TIME AND EAST TO SOUTHEAST WINDS WHICH WILL BECOME
GUSTY LATER TONIGHT AND THROUGH TOMORROW.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH THURSDAY EVENING FOR AUDRAIN-BOONE-CALLAWAY-
     COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-KNOX-LEWIS-
     LINCOLN-MADISON-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-
     PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST. FRANCOIS-ST.
     LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON.

IL...FLOOD WATCH THROUGH THURSDAY EVENING FOR ADAMS IL-BOND IL-BROWN
     IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&

WFO LSX
Hazardous weather outlook, Dec 23, 3:52 PM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CST WED DEC 23 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
352 PM CST WED DEC 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL BRING HEAVY
RAIN AT TIMES TONIGHT. FOR MORE INFORMATION...PLEASE SEE THE FLOOD
WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY
EVENING.  AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL IS POSSIBLE WHICH
COULD CAUSE FLOODING IF IT FALLS ON GROUND THAT IS ALREADY SATURATED
OR STILL FROZEN.  FOR MORE INFORMATION...PLEASE SEE THE FLOOD
WATCH.

A STRONG STORM SYSTEM WILL CAUSE SUSTAINED WINDS OF 15 TO 30 MPH
WITH LOCALLY HIGHER GUSTS THURSDAY THROUGH SATURDAY.

THE SAME STORM SYSTEM MAY BRING 1 TO 3 INCHES OF SNOWFALL BETWEEN
LATE THURSDAY NIGHT AND SATURDAY OVER PARTS OF CENTRAL AND
NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. HOLIDAY
TRAVELERS SHOULD FREQUENTLY CHECK FOR UPDATED FORECASTS THE NEXT
FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING TO
THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

In the hours before

Special weather statement, Dec 23, 8:05 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
805 PM CST WED DEC 23 2009

MOZ041-047-240300-
BOONE MO-MONITEAU MO-
805 PM CST WED DEC 23 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOONE AND NORTHERN
MONITEAU COUNTIES UNTIL 900 PM CST...

AT 802 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CALIFORNIA...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ASHLAND...
  COLUMBIA...
  JAMESTOWN...
  EASLEY...
  MIDWAY...
  KLIEVER...
  SANDY HOOK...
  WILTON...
  LUPUS...
  MCBAINE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TES
Local storm report, Dec 23, 8:28 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 PM CST WED DEC 23 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             CLARKSBURG              38.66N  92.67W
12/23/2009  E0.25 INCH       MONITEAU           MO   PUBLIC

&&

EVENT NUMBER LSX0900432

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 8:52 PM CSTRiver Flood WarningLSXMarion25 hr
Dec 23, 9:04 PM CSTRiver Flood WarningLSXLincoln53 hr
Dec 23, 11:31 PM CSTAreal Flood AdvisoryLSXAudrain, Pike, Ralls6 hr
Dec 24, 3:56 AM CSTWinter Storm WatchLSXAudrain, Boone, Callaway, Cole, Knox, Lewis and 6 more11 hr
Dec 24, 5:41 AM CSTAreal Flood AdvisoryLSXPike, Ralls6 hr
Dec 24, 11:31 AM CSTAreal Flood AdvisoryLSXRalls6 hr
Dec 24, 1:48 PM CSTFlash Flood WarningLSXIron, Madison, Reynolds, Sainte Genevieve, Saint Francois, Washington8 hr
Dec 24, 5:45 PM CSTAreal Flood AdvisoryLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis6 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.